# SDR CALA2023062802044

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 52,352 hours, 19,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: NA
- Condition: Inoperative
- Location: M1675
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF FORWARD GALLEY/LAV COMPLEX BOTH EMERG EXIT LIGHTS  IN FWD GALLEY FLICKERED  THROUGHOUT THE FLIGHT. THE FWD LEFT POWER SUPPLY AND BATTERY.  PARTS USED: 29-3351-3-0031,QTY :1 REPLACED EMERGENCY LIGHT POWER SUPPLY (M1675) REF WDM 33-51-12-4 AND AMM 33-51-06-960-806 FOUND IT WAS NOT CHARGING BATTERY WAITING ON BATTERY BEING ROBBED FROM ANOTHER AIRCRAFT .BATTERY M&E PART NUMBER 99-3351-3-0015  NO PARTS DENVER. NOTE: THIS IS REPLACED M1675 BATTERY PACK. SYSTEM OPS CHECKS GOOD. REF AMM 33-51-06-960-805.
